# SDR CA070826000

- Difficulty date: August 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,781 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Detached
- Location: Tire
- Component: Tire, Michel
- Component part number: 0265240
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CREW NOTICED A STRONG VIBRATION. THEY DECIDED TO CANCEL THE FLIGHT AND LAND BACK AT AIRPORT.  FOUND THE NOSE TIRE BALANCE PATCH (FACTORY INSTALLED) HAD COME DISCONNECTED AND WAS TUMBLING LOOSE INSIDE THE TIRE. (TC NR 20070826000)
